# SDR AALA20160605005

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 8,485 hours, 1,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 148340
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER POWER SUPPLY UNIT TEST SHOWED THE POWER SUPPLY AT LOCATION 13WL FAULTED.  R & R POWER SUPPLY IAW AMM 33-51-38.  OPERATIONAL CHECK NORMAL.
